International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 123 | Views: 198

Research Paper | Mathematics | India | Volume 4 Issue 9, September 2015 | Rating: 6.4 / 10


New Approach to Find the Solution for the Generalized Fuzzy Assignment Problem with Ranking of Generalized Fuzzy Numbers

S. Sagaya Roseline | E.C. Henry Amirtharaj


Abstract: In this paper, Generalized Fuzzy Assignment Problem with Generalized Trapezoidal fuzzy numbers is introduced. A new approach is proposed to find the solution of Generalized Fuzzy Assignment Problem. Ranking method based on the rank, perimeter, mode, divergence, left spread and right spread is utilized to order the generalized fuzzy numbers. Numerical example is provided to illustrate the new approach.


Keywords: Trapezoidal fuzzy numbers, Generalized trapezoidal fuzzy numbers, Ranking of generalized fuzzy numbers, Generalized Fuzzy Assignment Problem


Edition: Volume 4 Issue 9, September 2015,


Pages: 1447 - 1450


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top